The paper investigates a nonlinear elliptic problem with a Robin boundary condition, which exhibits a convection term with full dependence on the solution and its gradient. A subsupersolution approach is developed for this type of problems. The main result establishes the existence of a solution enclosed in the ordered interval formed by a sub-supersolution. The result is applied to find positive solutions.

Motreanu D., Sciammetta A., & Tornatore E. (2020). A sub-supersolution approach for robin boundary value problems with full gradient dependence. MATHEMATICS, 8(5), 1-13 [10.3390/MATH8050658].

A sub-supersolution approach for robin boundary value problems with full gradient dependence

Motreanu D.
;
Sciammetta A.;Tornatore E.
2020

Abstract

The paper investigates a nonlinear elliptic problem with a Robin boundary condition, which exhibits a convection term with full dependence on the solution and its gradient. A subsupersolution approach is developed for this type of problems. The main result establishes the existence of a solution enclosed in the ordered interval formed by a sub-supersolution. The result is applied to find positive solutions.
Settore MAT/05 - Analisi Matematica
Motreanu D., Sciammetta A., & Tornatore E. (2020). A sub-supersolution approach for robin boundary value problems with full gradient dependence. MATHEMATICS, 8(5), 1-13 [10.3390/MATH8050658].
File in questo prodotto:
File Dimensione Formato  
Motreanu-Sciammetta-Tornatore_mathematics-08-00658.pdf

accesso aperto

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 277.67 kB
Formato Adobe PDF
277.67 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/424761
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact